# SDR SWIA201437297

- Difficulty date: April 1, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,039 hours, 22,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RETRIEVAL SYS FWD RT INBD TRACK CORRODED. C-CHECK,  INSTALLED FWD CARGO BAY RETRIEVAL SYSTEM FWD RIGHT INBD TRACK IAW AMM.
